Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Red raised spots on back, butt, genitals, non-raised spots on hands, fatigue, nausea, headache, weakness. What could it be?

I have red raised spots on my back, butt, genitals, couple on arms, stomache and chest. It started 10 days ago. Went to doctor and they said it was scabbies and foot/hand/mouth disease cause I also have non raised spots on hands, little bit on sides of feet and mouth has been sore for a few weeks. I was treated for scabbies but don t think that is the case because I was with my sister and now she has spots on neck and upper chest. She went to the doctor and they said she had a viral infection. We both felt fatigue , nasuas, headaches , and weak. I do think I have hand/foot and mouth but could that be causing all the spots on the rest of my body? They didn t itch until after I put that prescription cream for the scabbies all over my body. Please Help, Thanks!!
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
Medical Topics
Infectious Diseases Specialist 's  Response
Hi,
Welcome to HCM.
As the name suggests, Hand, Foot and mouth disease is a viral infection caused by Cocksackie viruses and typically presents as oral ulcers, and fluid filled raised rashes on hands and soles. Scabies presents with small papular rashes which are usually more in the web spaces between fingers and toes, butt, genitals, armpits etc. I am suspecting that it is scabies as they are present almost all over your body. Application of antiscabies cream may cause irritation but will reduce the infection in due course. I also suggest Tab Atarax three times a day for three days to reduce the itching. Thanks.
Answered: Mon, 30 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor